# SDR UPS02837912

- Difficulty date: March 21, 2002
- Submitted: April 1, 2002
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Contaminated
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A LOWER CARGO SMOKE LIGHT ILLUMINATED ON TAKEOFF.  WARNING INDICATED SECTION C.  AIR TURNBACK.  INSPECTED PIT 33 DETECTORS, FOUND WATER INTRUSION ON ALL DETECTOR UNITS.  DRIED ALL DETECTORS AND DEFERRED SYSTEM.  OPS CHECK NORMAL.
